RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1992, Volume 4, Issue 4, Pages 188–216 (Mi aa339)  

This article is cited in 56 scientific papers (total in 56 papers)

Research Papers

The Riemann–Roch theorem for integrals and sums of quasipolynomials on virtual polytopes

A. V. Pukhlikov, A. G. Khovanskii


Full text: PDF file (1499 kB)

English version:
St. Petersburg Mathematical Journal, 1993, 4:4, 789–812

Bibliographic databases:

Received: 10.06.1991

Citation: A. V. Pukhlikov, A. G. Khovanskii, “The Riemann–Roch theorem for integrals and sums of quasipolynomials on virtual polytopes”, Algebra i Analiz, 4:4 (1992), 188–216; St. Petersburg Math. J., 4:4 (1993), 789–812

Citation in format AMSBIB
\Bibitem{PukKho92}
\by A.~V.~Pukhlikov, A.~G.~Khovanskii
\paper The Riemann--Roch theorem for integrals and sums of quasipolynomials on virtual polytopes
\jour Algebra i Analiz
\yr 1992
\vol 4
\issue 4
\pages 188--216
\mathnet{http://mi.mathnet.ru/aa339}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1190788}
\zmath{https://zbmath.org/?q=an:0798.52010}
\transl
\jour St. Petersburg Math. J.
\yr 1993
\vol 4
\issue 4
\pages 789--812


Linking options:
  • http://mi.mathnet.ru/eng/aa339
  • http://mi.mathnet.ru/eng/aa/v4/i4/p188

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. BARVINOK, AI, “A POLYNOMIAL-TIME ALGORITHM FOR COUNTING INTEGRAL POINTS IN POLYHEDRA WHEN THE DIMENSION IS FIXED”, Mathematics of Operations Research, 19:4 (1994), 769  crossref  mathscinet  zmath  isi
    2. A. G. Khovanskii, “Sums of Finite Sets, Orbits of Commutative Semigroups, and Hilbert Functions”, Funct. Anal. Appl., 29:2 (1995), 102–112  mathnet  crossref  mathscinet  zmath  isi
    3. CAPPELL, SE, “Euler-MACLAURIN EXPANSIONS FOR LATTICES ABOVE DIMENSION ONE”, Comptes Rendus de l Academie Des Sciences Serie i-Mathematique, 321:7 (1995), 885  mathscinet  zmath  isi
    4. BRION, M, “INTEGRAL POINTS IN CONVEX POLYTOPES”, Asterisque, 1995, no. 227, 145  mathscinet  zmath  isi
    5. Vergne, M, “Convex polytopes and quantization of symplectic manifolds”, Proceedings of the National Academy of Sciences of the United States of America, 93:25 (1996), 14238  crossref  mathscinet  zmath  adsnasa  isi
    6. Brion, M, “An Euler-MacLaurin formula for rational convex polytopes”, Comptes Rendus de l Academie Des Sciences Serie i-Mathematique, 322:4 (1996), 317  mathscinet  zmath  isi
    7. Brion, M, “An Euler-MacLaurin formula for partition functions”, Comptes Rendus de l Academie Des Sciences Serie i-Mathematique, 322:3 (1996), 217  mathscinet  zmath  isi
    8. Brion, M, “Residue formulae, vector partition functions and lattice points in rational polytopes”, Journal of the American Mathematical Society, 10:4 (1997), 797  crossref  mathscinet  zmath  isi
    9. Dyer, M, “On Barvinok's algorithm for counting lattice points in fixed dimension”, Mathematics of Operations Research, 22:3 (1997), 545  crossref  mathscinet  zmath  isi
    10. Brion, M, “Lattice points in simple polytopes”, Journal of the American Mathematical Society, 10:2 (1997), 371  crossref  mathscinet  zmath  isi
    11. Brion, M, “An equivariant Riemann-Roch theorem for complete, simplicial toric varieties”, Journal fur Die Reine und Angewandte Mathematik, 482 (1997), 67  mathscinet  zmath  isi
    12. Chen, BF, “Weight functions, double reciprocity laws, and volume formulas for lattice polyhedra”, Proceedings of the National Academy of Sciences of the United States of America, 95:16 (1998), 9093  crossref  mathscinet  zmath  adsnasa  isi
    13. V. A. Timorin, “An analogue of the Hodge–Riemann relations for simple convex polytopes”, Russian Math. Surveys, 54:2 (1999), 381–426  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    14. Alesker, S, “Continuous rotation invariant valuations on convex sets”, Annals of Mathematics, 149:3 (1999), 977  crossref  mathscinet  zmath  isi
    15. Beck, M, “The reciprocity law for dedekind sums via the constant Ehrhart coefficient”, American Mathematical Monthly, 106:5 (1999), 459  crossref  mathscinet  zmath  isi
    16. A. D. Bruno, “Self-similar solutions and power geometry”, Russian Math. Surveys, 55:1 (2000), 1–42  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    17. Beck, M, “Counting lattice points by means of the residue theorem”, Ramanujan Journal, 4:3 (2000), 299  crossref  mathscinet  zmath  isi
    18. S. A. Loktev, B. L. Feigin, “On the Finitization of the Gordon Identities”, Funct. Anal. Appl., 35:1 (2001), 44–51  mathnet  crossref  crossref  mathscinet  zmath  isi
    19. V. A. Timorin, “On Polytopes that are Simple at the Edges”, Funct. Anal. Appl., 35:3 (2001), 189–198  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    20. Garoufalidis, S, “Values of zeta functions at negative integers, Dedekind sums and toric geometry”, Journal of the American Mathematical Society, 14:1 (2001), 1  crossref  mathscinet  zmath  isi
    21. Lasserre, JB, “The optimal value of integer programs”, Comptes Rendus Mathematique, 335:11 (2002), 863  crossref  mathscinet  zmath  isi
    22. Beck, M, “The Frobenius problem, rational polytopes, and Fourier-Dedekind sums”, Journal of Number Theory, 96:1 (2002), 1  mathscinet  zmath  isi
    23. Beck, M, “Explicit and efficient formulas for the lattice point count in rational polygons using Dedekind-Rademacher sums”, Discrete & Computational Geometry, 27:4 (2002), 443  crossref  mathscinet  zmath  isi
    24. B. Ya. Kazarnovskii, “c-fans and Newton polyhedra of algebraic varieties”, Izv. Math., 67:3 (2003), 439–460  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    25. Lasserre, JB, “On counting integral points in a convex rational polytope”, Mathematics of Operations Research, 28:4 (2003), 853  crossref  mathscinet  zmath  isi
    26. Szenes, A, “Residue formulae for vector partitions and Euler-MacLaurin sums”, Advances in Applied Mathematics, 30:1–2 (2003), 295  crossref  mathscinet  zmath  isi
    27. Hattori, A, “Theory of multi-fans”, Osaka Journal of Mathematics, 40:1 (2003), 1  mathscinet  zmath  isi
    28. Brlek, S, “On a valuation of rational subsets of Z(k) dedie a Jean Berstel”, Theoretical Computer Science, 292:1 (2003), 85  crossref  mathscinet  zmath  isi
    29. B. Ya. Kazarnovskii, ““Newton polyhedra” of distributions”, Izv. Math., 68:2 (2004), 273–289  mathnet  crossref  crossref  mathscinet  zmath  isi
    30. B. Ya. Kazarnovskii, “Newton Polytopes, Increments, and Roots of Systems of Matrix Functions for Finite-Dimensional Representations”, Funct. Anal. Appl., 38:4 (2004), 256–266  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    31. Alesker, S, “The multiplicative structure on continuous polynomial valuations”, Geometric and Functional Analysis, 14:1 (2004), 1  crossref  mathscinet  zmath  isi
    32. Shiffman, B, “Random polynomials with prescribed Newton polytope”, Journal of the American Mathematical Society, 17:1 (2004), 49  crossref  mathscinet  zmath  isi
    33. Karshon, Y, “Euler-Maclaurin with remainder for a simple integral polytope”, Duke Mathematical Journal, 130:3 (2005), 401  crossref  mathscinet  zmath  isi
    34. De Concini, C, “On the geometry of toric arrangements”, Transformation Groups, 10:3–4 (2005), 387  crossref  mathscinet  zmath  isi
    35. Lasserre, JB, “An alternative algorithm for counting lattice points in a convex polytope”, Mathematics of Operations Research, 30:3 (2005), 597  crossref  mathscinet  zmath  isi
    36. Kholodenko, AL, “New models for Veneziano amplitudes: Combinatorial, symplectic and supersymmetric aspects”, International Journal of Geometric Methods in Modern Physics, 2:4 (2005), 563  crossref  mathscinet  zmath  isi
    37. Kaveh, K, “Vector fields and the cohomology ring of toric varieties”, Canadian Mathematical Bulletin-Bulletin Canadien de Mathematiques, 48:3 (2005), 414  mathscinet  zmath  adsnasa  isi
    38. Alexeev, V, “On K-stability of reductive varieties”, Geometric and Functional Analysis, 15:2 (2005), 297  crossref  mathscinet  zmath  isi
    39. Proc. Steklov Inst. Math., 252 (2006), 212–224  mathnet  crossref  mathscinet
    40. Kholodenko, AL, “New strings for old Veneziano amplitudes - III. Symplectic treatment”, Journal of Geometry and Physics, 56:9 (2006), 1433  crossref  mathscinet  zmath  adsnasa  isi
    41. Baldoni, MW, “Volume computation for polytopes and partition functions for classical root systems”, Discrete & Computational Geometry, 35:4 (2006), 551  crossref  mathscinet  zmath  isi
    42. N. Berline, M. Vergne, “Local Euler–Maclaurin formula for polytopes”, Mosc. Math. J., 7:3 (2007), 355–386  mathnet  crossref  mathscinet  zmath
    43. Guillemin, V, “Riemann sums over polytopes”, Annales de l Institut Fourier, 57:7 (2007), 2183  mathscinet  zmath  isi
    44. Agapito, J, “New polytope decompositions and Euler-Maclaurin formulas for simple integral polytopes”, Advances in Mathematics, 214:1 (2007), 379  crossref  mathscinet  zmath  isi
    45. Karshon, Y, “Exact Euler-Maclaurin formulas for simple lattice polytopes”, Advances in Applied Mathematics, 39:1 (2007), 1  crossref  mathscinet  zmath  isi
    46. Karpenkov, O, “Elementary notions of lattice trigonometry”, Mathematica Scandinavica, 102:2 (2008), 161  mathscinet  zmath  isi
    47. Postnikov, A, “Permutohedra, Associahedra, and Beyond”, International Mathematics Research Notices, 2009, no. 6, 1026  mathscinet  zmath  isi
    48. A. Esterov, “Tropical varieties with polynomial weights and corner loci of piecewise polynomials”, Mosc. Math. J., 12:1 (2012), 55–76  mathnet  crossref  mathscinet
    49. V. A. Kirichenko, E. Yu. Smirnov, V. A. Timorin, “Schubert calculus and Gelfand–Zetlin polytopes”, Russian Math. Surveys, 67:4 (2012), 685–719  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    50. de Concini C., Procesi C., Vergne M., “Box Splines and the Equivariant Index Theorem”, J. Inst. Math. Jussieu, 12:3 (2013), 503–544  crossref  isi
    51. G. Yu. Panina, I. Streinu, “Virtual polytopes”, Russian Math. Surveys, 70:6 (2015), 1105–1165  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    52. Olga A. Shishkina, “Multidimensional analog of the Bernoulli polynomials and its properties”, Zhurn. SFU. Ser. Matem. i fiz., 9:3 (2016), 384–392  mathnet  crossref
    53. Grigory D. Solomadin, “Quasitoric totally normally split manifolds”, Proc. Steklov Inst. Math., 302 (2018), 358–379  mathnet  crossref  crossref  mathscinet  isi  elib
    54. V. M. Buchstaber, “Cobordisms, manifolds with torus action, and functional equations”, Proc. Steklov Inst. Math., 302 (2018), 48–87  mathnet  crossref  crossref  mathscinet  isi  elib
    55. Evgeniy K. Leinartas, Olga A. Shishkina, “The discrete analog of the Newton–Leibniz formula in the problem of summation over simplex lattice points”, Zhurn. SFU. Ser. Matem. i fiz., 12:4 (2019), 503–508  mathnet  crossref
    56. Alexander P. Lyapin, Sreelatha Chandragiri, “The Cauchy problem for multidimensional difference equations in lattice cones”, Zhurn. SFU. Ser. Matem. i fiz., 13:2 (2020), 187–196  mathnet  crossref
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:1828
    Full text:765
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020